Multiple solutions of a nonlinear elliptic equation involving Neumann conditions and a critical Sobolev exponent
Rendiconti del Seminario Matematico della Università di Padova, Tome 110 (2003), pp. 1-24
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2003__110__1_0,
author = {Chabrowski, J. and Yang, Jianfu},
title = {Multiple solutions of a nonlinear elliptic equation involving {Neumann} conditions and a critical {Sobolev} exponent},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {1--24},
year = {2003},
publisher = {Seminario Matematico of the University of Padua},
volume = {110},
mrnumber = {2032999},
zbl = {1115.35042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2003__110__1_0/}
}
TY - JOUR AU - Chabrowski, J. AU - Yang, Jianfu TI - Multiple solutions of a nonlinear elliptic equation involving Neumann conditions and a critical Sobolev exponent JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2003 SP - 1 EP - 24 VL - 110 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2003__110__1_0/ LA - en ID - RSMUP_2003__110__1_0 ER -
%0 Journal Article %A Chabrowski, J. %A Yang, Jianfu %T Multiple solutions of a nonlinear elliptic equation involving Neumann conditions and a critical Sobolev exponent %J Rendiconti del Seminario Matematico della Università di Padova %D 2003 %P 1-24 %V 110 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2003__110__1_0/ %G en %F RSMUP_2003__110__1_0
Chabrowski, J.; Yang, Jianfu. Multiple solutions of a nonlinear elliptic equation involving Neumann conditions and a critical Sobolev exponent. Rendiconti del Seminario Matematico della Università di Padova, Tome 110 (2003), pp. 1-24. http://geodesic.mathdoc.fr/item/RSMUP_2003__110__1_0/
